# SDR JR2R20161218205

- Difficulty date: December 18, 2016
- Submitted: December 18, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N407NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- Aircraft time: 56,460 hours, 37,161 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 3912303501
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB UPPER REAR SPAR CAP/AFT BARREL NUT CORRODED. REPAIRED LT HORIZONTAL STAB UPPER REAR SPAR CAP AFT BARREL NUT HOLE IAW SRM 55-03 PARA 30 AND EA NR 16626 DATED 15 DEC 2016.
